Doctor insights on:
New Glasses Headache
I've been having headaches because my glasses prescription had gone up. When i got my new glasses my headaches are more regular and more painful.
Also called cephalalgia, is pain anywhere in the region of the head or neck, & can be a symptom of a number of conditions affecting those areas. It originates from pain-sensitive structures such as cranium, muscles, nerves, vessels, subcutaneous tissues, eyes, ears, sinuses & mucous membranes. It is non-specific symptom & can be primary such as tension ha, or secondary ...Read more
Complicated: Soemtimed the correct prescription can give headaches during the adjustment period. That being said, sometimes the power of the precription needs to be reduced (cut) to enable the patient to adjust, with the full prescription being weaned in over a 6-12 month period. Speak to your ophthalmologist. ...Read more
Migraine from mnthly cycle started last fri. Still have dull headache, feel fine in am, worse in pm.Could it be due to my new glasses?
Unlikely the glasses: The glasses usually don't cause tension type headache which is what you describe. If your menstrual cycles produce regular headaches then you might want to consider miniprophylaxis with an agent like Frova if your neurologist agrees. Other considerations would include elemental magnesium, riboflavin, and butterbur. ...Read more
I have a strange dizziness. The room isn't spinning. It's more like when I get new glasses for astigmatism. What could cause it? no headache
Vision has to adjust: The visual system is quite important in maintaining a sense of balance/equilibrium, & sensing "dizziness." This is because there are discrete connections between the optic nerves and the cerebellum as well as other areas of the brain important to control balance. When you get new glasses your eyes need time to adjust and the connections to the cerebellum need to "reset." ...Read more
This is stated in re: Reverse to another question. Eye problems usually do not cause nausea and dizziness. You can get some dizziness from blurred vision i guess but the room should not spin. Since all of these could be neurological symptoms you need to see a doctor if they persist or worsen. ...Read more
- Talk to a doctor live online for free
- Could my headaches be related to needing new glasses prescription
- New glasses causing headache
- New glasses headache and dizziness
- Ask a doctor a question free online
- I just got new glasses headache
- My new glasses hurt my eyes
- Can not wearing glasses cause headaches?
- Can new glasses make you dizzy?
- Talk to a urgent care specialist online for free